按条件检索“37”条记录

已选条件: 数据来源: CSCD × 出版物中文: 数学学报英文版 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Total Coloring of Planar Graphs without Chordal 7-cycles CSCD SCOPUS SCIE

作者:Hua CAI

作者机构:[Cai Hua] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2015,Vol.31,Issue.12,1951-1962

资源类型:期刊论文

WOS:000365557200010

2. Entire Functions Sharing an Entire Function of Smaller Order with Their Difference Operators CSCD SCOPUS SCIE

作者:Xiao Min LI[1,2];Hong Xun YI[3]

作者机构:[Xiao Min LI]Department of Mathematics, Ocean University of China, Qingdao 266100, P. R. China.;[Xiao Min LI]Department of Physics and Mathematics, University of Eastern Finland, P. O. Box 111, 80101 Joensuu, Finland.;[Hong Xun YI]Department of Mathematics, Shandong University, Jinan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.3,481-498

WOS被引数:3

资源类型:期刊论文

WOS:000330999700010

3. A Note on List Edge and List Total Coloring of Planar Graphs without Adjacent Short Cycles CSCD SCOPUS SCIE

作者:Wang, Hui Juan; Wu, Jian Liang

作者机构:[Wang, H.J] School of Mathematics, Shandong University, Ji'nan, 250100, China;[ Wu, J.L] School of Mathematics, Shandong University, Ji'nan, 250100, China

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.1,91-96

资源类型:期刊论文

WOS:000328351900009

4. Group Edge Choosability of Planar Graphs without Adjacent Short Cycles CSCD SCOPUS SCIE

作者:Xin ZHANG[1];Gui Zhen LIU[2]

作者机构:[Xin ZHANG]Department of Mathematics, Xidian University, Xi\'an 710071, P. R. China.;[Gui Zhen LIU]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.11,2079-2086

资源类型:期刊论文

WOS:000325418300005

5. Edge Coloring by Total Labelings of Outerplanar Graphs CSCD SCOPUS SCIE

作者:Guang Hui WANG[1];Gui Ying YAN[2]

作者机构:[Guang Hui WANG]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China.;[Gui Ying YAN]Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.11,2129-2136

资源类型:期刊论文

WOS:000325418300009

6. The Domination of g-evaluations and Choquet Evaluations CSCD SCOPUS SCIE

作者:He, Kun; Hu, Ming Shang

作者机构:[He, K] Department of Mathematics, Donghua University, Shanghai, 201620, China;[ Hu, M.S] School of Mathematics, Shandong University, Jinan, 250100, China

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.5,1027-1032

资源类型:期刊论文

WOS:000317557700015

7. Lp Solutions of Backward Stochastic Volterra Integral Equations CSCD SCOPUS SCIE

作者:Tian Xiao WANG[1]

作者机构:[Tian Xiao WANG]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2012,Vol.28,Issue.9,1875-1882

WOS被引数:3

资源类型:期刊论文

WOS:000307427100012

8. A Vertex Cover with Chorded 4-cycles CSCD SCOPUS SCIE

作者:Yun Shu GAO[1];Guo Jun LI[2];Jin YAN[3]

作者机构:[Yun Shu GAO]School of Mathematics and Computer Science, Ningxia University, Yinchuan 750021, P. R. China.;[Guo Jun LI]Department of Biochemistry and Molecular Biology, University of Georgia, GA 30602, U.S.A..;[Jin YAN]School of Mathematics, Shandong University, Ji'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.12,2351-2360

WOS被引数:1

资源类型:期刊论文

WOS:000297117900006

9. List Total Colorings of Planar Graphs without Triangles at Small Distance CSCD SCOPUS SCIE

作者:Bin LIU[1];Jian Feng HOU[2];Gui Zhen LIU[3]

作者机构:[Bin LIU]Department of Mathematics, Ocean University of China, Qingdao 266100, P. R. China.;[Jian Feng HOU]Center for Discrete Mathematics, Fuzhou University, Fuzhou 350002, P. R. China.;[Gui Zhen LIU]School of Mathematics, Shandong University, Ji'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.12,2437-2444

WOS被引数:2

资源类型:期刊论文

WOS:000297117900013

10. Selberg's Integral for Ramanujan Automorphic Representation CSCD SCOPUS SCIE

作者:Qing Feng SUN[1]

作者机构:[Qing Feng SUN]Department of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.7,1449-1454

资源类型:期刊论文

WOS:000291478900017

11. A New Zero-density Result of L-functions Attached to Maass Forms CSCD SCOPUS SCIE

作者:Zhao XU[1]

作者机构:[Zhao XU]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.6,1149-1162

WOS被引数:2

资源类型:期刊论文

WOS:000290226700010

12. Prime in Quadratic Progressions on Average CSCD SCOPUS SCIE

作者:Guang Shi LU Hai Wei SUN[1]

作者机构:[Guang Shi LU Hai Wei SUN]Department of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.6,1187-1194

WOS被引数:1

资源类型:期刊论文

WOS:000290226700013

13. Acyclic Total Colorings of Planar Graphs without l Cycles CSCD SCOPUS SCIE

作者:Xiang Yong SUN[1];Jian Liang WU[2]

作者机构:[Xiang Yong SUN]School of Statistics and Mathematics, Shandong Economic University, Ji\'nan 250014, P. R. China.;[Jian Liang WU]School of Mathematics and Systems Science, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.7,1315-1322

WOS被引数:1

资源类型:期刊论文

WOS:000291478900007

14. A Generalized Existence Theorem of Backward Doubly Stochastic Differential Equations CSCD SCOPUS SCIE

作者:Qian LIN[1]

作者机构:[Qian LIN]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China and Laboratoire de Mathematiques, CNRS UMR 6205, Universite de Bretagne Occidentale,6,avenue Victor Le Gorgeu, CS 93837, 29238 Brest cedex 3, France

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.8,1525-1534

WOS被引数:8

资源类型:期刊论文

WOS:000279581400012

15. The Connectivity and Minimum Degree of Circuit Graphs of Matroids CSCD SCOPUS SCIE

作者:Ping LI[1];Gui Zhen LIU[2]

作者机构:[Ping LI]ematics and System Sciences, Shandong University, Ji\'nan 250100, P. R. China.;[Gui Zhen LIU]School of Mathematics and System Sciences, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.2,353-360

WOS被引数:1

资源类型:期刊论文

WOS:000274398300013

16. The Existence of Even Regular Factors of Regular Graphs on the Number of Cut Edges CSCD SCOPUS SCIE

作者:Hong Bing FAN[1];Gui Zhen LIU[2];Ji Ping LIU[3];He Ping LONG[2]

作者机构:[Hong Bing FAN]Department of Computer Science, Wilfrid Laurier University, Waterloo, ON N2L 3C5, Canada.;[Gui Zhen LIU;He Ping LONG]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China.;[Ji Ping LIU]Department of Computer Science, University of Lethbridge, Lethbridge, AB., T1K 3M4, Canada

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.12,2305-2312

WOS被引数:2

资源类型:期刊论文

WOS:000284110600007

17. Analytic Solutions of an Iterative Differential Equation under Brjuno Condition CSCD SCOPUS SCIE

作者:Jian LIU[1];Jian Guo SI[2]

作者机构:[Liu, J] School of Science, University of Ji'nan, Ji'nan 250022, China;[ Si, J.G] School of Mathematics, Shandong University, Ji'nan 250100, China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2009,Vol.25,Issue.9,1469-1482

WOS被引数:2

资源类型:期刊论文

WOS:000269878500005

18. HUA\\\'S THEOREM WITH S ALMOST EQUAL PRIME VARIABLES CSCD SCOPUS SCIE

作者:Sun, QF;Tang, HC

作者机构:[Qing Feng SUN] Department of Mathematics, Shandong University, 济南, ShanDong 250100, China.;[Heng Cai TANG] Department of Mathematics, Shandong University, 济南, ShanDong 250100, China.

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2009,Vol.25,Issue.7,1145-1156

WOS被引数:1

资源类型:期刊论文

WOS:000268190200009

19. A Criterion for the Generalized Riemann Hypothesis CSCD SCOPUS SCIE

作者:Jin Hong LI[1,2]

作者机构:[Jin Hong LI]School of Mathematics, Shandong University, Ji\'nan, Shandong 250100, P. R. China.;[Jin Hong LI]College of Mathematics and Physics, Shandong Institute of Light Industry, Ji\'nan, Shandong 250353, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2009,Vol.25,Issue.11,1875-1880

资源类型:期刊论文

WOS:000271941700009

20. Uniqueness Theorems of Entire Functions with Shared-set in an Angular Domain CSCD SCOPUS SCIE

作者:Wei Chuan LIN[1];Seiki MORI[2];Hong Xun YI[3]

作者机构:[Lin, W.C] Department of Mathematics, Fujian Normal University, Fuzhou 350007, China;[ Mori, S] Department of Mathematical Sciences, Faculty of Science, Yamagata University, Yamagata 990-8560, Japan;[ Yi, H.X] Department of Mathematics, Shandong University, Ji'nan 250100, China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2008,Vol.24,Issue.11,1925-1934

WOS被引数:12

资源类型:期刊论文

WOS:000260509600014

共 2 页, 37 条记录

TOP